Письмо в редакции

Г.П. Кукин

Algebra i Logika (1987)

  • Volume: 26, Issue: 4, page 522-522
  • ISSN: 0373-9252

How to cite


Кукин, Г.П.. "Письмо в редакции." Algebra i Logika 26.4 (1987): 522-522. <http://eudml.org/doc/187400>.

author = {Кукин, Г.П.},
journal = {Algebra i Logika},
keywords = {variety of Lie algebras; finitely defined},
language = {rus},
number = {4},
pages = {522-522},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Письмо в редакции},
url = {http://eudml.org/doc/187400},
volume = {26},
year = {1987},

AU - Кукин, Г.П.
TI - Письмо в редакции
JO - Algebra i Logika
PY - 1987
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 26
IS - 4
SP - 522
EP - 522
LA - rus
KW - variety of Lie algebras; finitely defined
UR - http://eudml.org/doc/187400
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.